# SDR SWAA2023031313780

- Difficulty date: March 8, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 62,470 hours, 37,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT INOP<[01] RELAMPED COCKPIT EMERGENCY LIGHT IN ACCORDANCE WITH AMM 33-51-03
